# SDR C2XA99CL010

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Part number: M1160140242
- Condition: Failed
- Location: Lt Duct
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GSO - FLT 3346 - CREW REPORTED THAT IN-FLIGHT, THEY RECEIVED A LEFT DUCT LEAK AURAL WARNING, AIRCRAFT RETURNED TO FIELD WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED A DUCT TEMP SENSOR IAW EMB-120 MM 20-21-00, OPERATIONAL CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
